Iterative component-wise bounds for the steady-state distribution of a Markov chain

Abstract : We prove new iterative algorithms to provide component-wise bounds of the steady-state distribution of an irreducible and aperiodic Markov chain. These bounds are based on simple properties of (max,+) and (min,+) sequences. The bounds are improved at each iteration. Thus, we have a clear trade-off between tightness of the bounds (some algorithms converge to the true solution) and computation times. Copyright © 2011 John Wiley & Sons, Ltd.
Type de document :
Article dans une revue
Numerical Linear Algebra with Applications, Wiley, 2011, 18 (3), pp.1031-1049. 〈10.1002/nla.824〉
Liste complète des métadonnées

https://hal-uvsq.archives-ouvertes.fr/hal-01309352
Contributeur : Jean-Michel Fourneau <>
Soumis le : vendredi 29 avril 2016 - 13:06:04
Dernière modification le : mardi 24 avril 2018 - 17:20:12

Lien texte intégral

Identifiants

Collections

UVSQ | UPMC | PRISM | INRIA | PSL

Citation

Jean-Michel Fourneau, Ana Busic. Iterative component-wise bounds for the steady-state distribution of a Markov chain. Numerical Linear Algebra with Applications, Wiley, 2011, 18 (3), pp.1031-1049. 〈10.1002/nla.824〉. 〈hal-01309352〉

Partager

Métriques

Consultations de la notice

187